A Caltech Library Service

Procedures for reacting to a change in distribution

Lorden, G. (1971) Procedures for reacting to a change in distribution. Annals of Mathematical Statistics, 42 (6). pp. 1897-1908. ISSN 0003-4851.

See Usage Policy.


Use this Persistent URL to link to this item:


A problem of optimal stopping is formulated and simple rules are proposed which are asymptotically optimal in an appropriate sense. The problem is of central importance in quality control and also has applications in reliability theory and other areas.

Item Type:Article
Additional Information:Received July 27, 1970.
Record Number:CaltechAUTHORS:LORams71
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:1668
Deposited By: Tony Diaz
Deposited On:03 May 2006
Last Modified:26 Dec 2012 08:45

Repository Staff Only: item control page